# SDR CALA0300494

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR Z-ANGLE CORRODED AT BS 947-986, LBL 48.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
